MAUDE Adverse Event Report: Abbott Aveir¿ Leadless Pacemaker, Right Ventricle

Abbott Aveir¿ Leadless Pacemaker, Right Ventricle
Model Number LSP112V
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
During initial implant, the helix of the leadless pacemaker (lp) appeared to be stretched after an attempt to reposition.The lp was explanted and replaced to resolve event.The patient was stable with no consequences.

Brand Name
Aveir¿ Leadless Pacemaker, Right Ventricle
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50601553
Report Number2017865-2026-18204
Device Sequence Number10742710
Product Code PNJ
UDI-Device Identifier05415067034472
UDI-Public(01)05415067034472(10)S000113615(17)280505
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP112V
Device Lot NumberS000113615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown